| Model Number |
N/A |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Code Available (3191)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).The event is currently under investigation.
Event or Problem Description
When the nurse attempted to flush the catheter, one of the three lumen portion broke.The patient required a device exchange.
Additional Manufacturer Narrative
Investigation/evaluation: during the course of the investigation, a review of the complaint history, device history record, and specifications of the product was conducted.The device was not returned to assist in the investigation.There is no evidence to suggest that the device was not made to specification.Based on the information provided and the results of our investigation, a definitive root cause could not be determined.We will continue to monitor for similar complaints.Per the quality engineering risk assessment, no further action is required.
Event or Problem Description
When the nurse attempted to flush the catheter, one of the three lumen portions broke.The patient required a device exchange.